# SDR DALA2024101410042

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LWR SURFACE OF FWD MOVABLE FLAP VANE ON RIGHT WING. SUMMARY OF NRC 00624: DENTS (7 LOCATIONS) ON LWR SURFACE OF FWD MOVABLE FLAP VANE ON RIGHT WING (DENT #1 W=0.218" Y=0.005" W/Y=43.6, DENT #2 W=0.320" Y=0.012" W/Y=26.66, DENT #6 W=0.250" Y=0.008" W/Y=31.25, DENT #7 W=0.343" Y=0.012 W/Y=28.58), WERE MEASURED AND FOUND WITHIN LIMITS PER B717-200 SRM 57-53-01-1A-1 PAR 3. (ET) (HFEC) AND (UT) (TAP-TEST) INSPECTIONS WERE PERFORMED ON AREA OF DENTS (7 LOCATIONS) NO CRACKS WERE FOUND BUT DID FIND DISBOND ON DENTS #3, #4, AND #5 PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 AND PER DC-MD/BOEING NDTSPM PART 5, 05-10-02.001. DENTS #3, #4, AND #5 WERE REPAIRED PER B717-200 SRM 57-53-01-2R-1 PAR. 4. PERFORM A DVI AND TAP TEST FOR POSIBLE DISBOUND AT EVERY "C" CHECK OR 3,000 CYCLES PER B717 SRM 57-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1. (LP #0603658)
